# SDR DALA2023030801741

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,210 hours, 22,349 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 A.A 5720-01100-05B IN REFERENCE TO THIS AMDS STEP 13: WAS FOUND DRAG FITTING FASTENER #13 WITH WORN EVIDENCE AT RH ENGINE PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00133: DRAG FITTING FASTENER #13 AT RH ENG PYLON WAS REPLACED PER ERA 590003-14AD REV. A. (2660437)
